# SDR FDEA202203250692

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28483
- Aircraft time: 46,015 hours, 18,871 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Support
- Part number: 141N51911
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND BETWEEN STA  345.0 TO 365.0 AT BUTTLINE 0.0. REMOVED CORROSION BETWEEN STA 345.0 TO 365.00 BUTTLINE 0.0 IAW SRM 51-10-02. CHECKED   LIMITS AFTER REWORK. DEPTH = 0.048" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A.   REMOVED AND REPLACED FLOOR SUPPORT P/N 141N5191-1 BATCH: 0003916102 IAW SRM 51-40-  02-0G.      MAJOR REPAIR
